Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences

Impact factor: 0.024
5-Year Impact Factor: 0.056

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

Buy Issue $257.00 Volume 46, 2014 Issue 1

DOI: 10.1615/JAutomatInfScien.v46.i1

Table of Contents:

On Using the Shcur Method for Solving Unilateral Quadratic Matrix Equation
Vladimir B. Larin
pages 1-8
DOI: 10.1615/JAutomatInfScien.v46.i1.10
Hybrid Algorithm for Identification of Linear by States Hammerstein Model
Fedor G. Garashchenko, Olga G. Moroz
pages 9-19
DOI: 10.1615/JAutomatInfScien.v46.i1.20
Guaranteed Estimation of Parameters of Linear Algebraic Equations for Nonstationary Observations
Alexander G. Nakonechnyi, Sergey V. Demydenko
pages 20-29
DOI: 10.1615/JAutomatInfScien.v46.i1.30
Structural Recognition of the Nonlinear Discrete Dynamic Objects Based on the Generalized Probabilistic Criteria
Pavel A. Kucherenko, Sergey V. Sokolov
pages 30-41
DOI: 10.1615/JAutomatInfScien.v46.i1.40
On the Problem of In-Flight Geometric Calibration Using Unknown Landmarks
Alexander I. Tkachenko
pages 42-52
DOI: 10.1615/JAutomatInfScien.v46.i1.50
Equations for the Survival Probability of an Insurance Company in the (B, S)-market Taking into Account Advertising
Boris V. Bondarev, Valeria O. Boldyreva
pages 53-62
DOI: 10.1615/JAutomatInfScien.v46.i1.60
Investigation of the Applicability of the Co-occurrence Matrix for Detecting Steganoaudiosignals
Natalya V. Koshkina
pages 63-72
DOI: 10.1615/JAutomatInfScien.v46.i1.70
Matrix Integro-Differential Riccati Equation for Parabolic System
Miroslav M. Kopets
pages 73-83
DOI: 10.1615/JAutomatInfScien.v46.i1.80